Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 10, Pages 581-591

Normal Lie subsupergroups and non-abelian supercircles

Université Libre de Bruxelles, Campus Plaine, CP 218, bd du Triomphe, Brussels 1050, Belgium

Received 14 March 2001; Revised 3 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Baguis and T. Stavracou, “Normal Lie subsupergroups and non-abelian supercircles,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 10, pp. 581-591, 2002.